# SDR AC2A092345

- Difficulty date: January 21, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 16,273 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 076204002
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD IS CRACKED ON RIGHT HAND SIDE OF WINDSHIELD. CRACK RUNS INBOARD TOWARD CENTER OF WINDSHIELD FROM RIGHT HAND SIDE. WE HAVE EXPERIENCED SIMILAR CRACKING IN THESE WINDSHIELDS BEFORE. THE MECHANICS INVOLVED THINK THIS CRACKING IS DUE TO THE STRESSES CREATED BY POOR FITTING WINDSHIELDS. THE WINDSHIELDS DO NOT MATCH AIRCRAFT CONTOURS VERY WELL. REPLACED WINDSHIELD.
